# SDR 2016FA0000209

- Difficulty date: April 28, 2016
- Submitted: May 5, 2016
- Operation: General aviation
- Aircraft: N714XB
- Make and model: Cessna 152
- Aircraft serial: 15279504
- Aircraft time: 11,616 hours
- Engine: Lyc O235L2C
- Engine time: 7,755 hours
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105267
- Part serial: DT2104
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT AT 300 FT DURING TAKEOFF.  ACFT RETURNED TO AIRPORT SAFELY.  ENGINE INTERMITTENTLY ROUGH DURING RUN UP AFTER LANDING, TAXI TO RAMP DID FULL POWER RUN UP RAN SMOOTH AND DID MAGNETO CHECK EVERYTHING OK.  RAN FOR TEN MINUTES NO ISSUES.  SUSPECT CARBURETOR NEEDLE VALVE OR FLOAT STUCK CLOSED.  R & R WITH FACTORY O/H UNIT. OPS CHECK OK, TEST FLIGHT OK, RETURNED TO SERVICE.
